New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Feb 2009
Total Posts : 1
   Posted 2/27/2009 10:01 AM (GMT -6)   
Anyone here have constipation and bleeding after taking antibiotics?

Regular Member

Date Joined Feb 2009
Total Posts : 63
   Posted 2/27/2009 12:09 PM (GMT -6)   
I had that. Make sure and take probiotics after using antibiotics. Or eat lots of yogurt.
Female 33 Married
diagnosed January 2009
mild pancolitis
Sulfasalazine 500mg 3X

"The Lord is my Shepherd"

Veteran Member

Date Joined Mar 2008
Total Posts : 1202
   Posted 2/27/2009 12:17 PM (GMT -6)   
UC'ers are more prone to-C-diff, which is not uncommon after an antibiotic treatment. Keep your eyes on it, and stay hydrated. If it stays "unusual", go back to the doc for..ready...another antibiotic to treat it!!
Daughter,15 diagnosed 1-08 w/ UC .
Asacol, Prevacid, Flagyl, Prednisone 50mg, major flare, now off!, Hosp. four x this yr. Low residue diet still, an
6MP, Colazal ,horrible acne/moon for awhile- No more Pred,but 6mp isn't working. Cortifoam enemas 4xweek
Trying probiotics, Niferex, fish oil, and Mangosteen for kicks.
Had 4th infusion of Remicade(12-08), and still on all of the other drugs, except Flagyl and Pred. Better, no remission. In a drug trial for children. Living on a flare's edge.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, March 20, 2018 5:30 AM (GMT -6)
There are a total of 2,941,664 posts in 322,776 threads.
View Active Threads

Who's Online
This forum has 161180 registered members. Please welcome our newest member, nksgnjn06.
289 Guest(s), 6 Registered Member(s) are currently online.  Details
tickbite666, JNF, Loutucky, nksgnjn06, mareish, Sir Egg Benedict